Fulltext

Fibrewise Pairwise bi-Separation Axioms

L. A. Hussain --- Y. Y. Yousif

Al-Nahrain Journal of Science مجلة النهرين للعلوم
ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 157-165
Publisher: Al-Nahrain University جامعة النهرين

Abstract

The main idea of this research is to consider fibrewise pairwise versions of the more important separation axioms of ordinary bitopology named fibrewise pairwise bi-T_0 spaces, fibrewise pairwise bi -T_1 spaces, fibrewise pairwise bi-R_0 spaces, fibrewise pairwise bi-Hausdorff spaces, fibrewise pairwise functionally bi-Hausdorff spaces, fibrewise pairwise bi-regular spaces, fibrewise pairwise completely bi-regular spaces, fibrewise pairwise bi-normal spaces and fibrewise pairwise functionally bi-normal spaces. In addition we offer some results concerning it.2010 MSC: 55R70, 54C05,54C08,54C10, 54D10, 54D15.

Keywords

Fibrewise bitopological spaces --- Fibrewise pairwise bi-T_ --- 0 spaces --- Fibrewise pairwise bi-T_1 spaces --- Fibrewise pairwise bi-R_0 spaces --- fibrewise pairwise bi-Hausdorff spaces --- Fibrewise pairwise bi-regular spaces and fibrewise pairwise bi-normal spaces.